# SDR FDKA2010032500048

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145218
- Aircraft time: 20,578 hours, 18,962 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Unknown
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDALS WILL NOT MOVE.  DIS-ENGAGED YAW DAMPER SWITCH, OPS CHECK GOOD.
